# SDR SWAA2013070317893

- Difficulty date: June 29, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 55,156 hours, 33,860 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MLG TRUNNION FITTING LUG FACE CORRODED.  REPAIRED FITTING IAW EA.
